【Kyorin Remedio】 Fexofenadine Tablets AG 42 tablets

A rhinitis medicine specifically for allergies. Highly effective in improving nasal allergy symptoms (sneezing、 runny nose、 stuffy nose) caused by pollen、 house dust、 etc.
In stock
SKU
4987154554299
US$17.21

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

Fexofenadine Tablets AG is a rhinitis medication for allergies that contains fexofenadine hydrochloride、 which is classified as a second-generation antihistamine. It is highly effective in improving nasal allergy symptoms (sneezing、 runny nose、 stuffy nose) caused by pollen、 house dust、 etc. [Dosage and Administration] For adults (15 years and older)、 take 1 tablet twice a day、 morning and evening. Age: Single dose: Number of times taken per day Adults (15 years and older): 1 tablet: twice a day、 morning and evening Under 15 years: Do not take [Ingredients] In 2 tablets Fexofenadine hydrochloride: 120 mg Additives: Partially pregelatinized starch、 crystalline cellulose、 croscarmellose sodium、 calcium stearate、 hypromellose、 macrogol 6000、 titanium oxide、 light anhydrous silicic acid、 red ferric oxide、 yellow red ferric oxide、 carnauba wax
More Information
Japanese Product Name【キョーリンリメディオ】 フェキソフェナジン錠AG 42錠